# SDR DL72S021180

- Difficulty date: October 9, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 61,784 hours, 45,703 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO- FWD SMOKE DETECTOR RED LED LIGHT ON.  REPLACED DETECTOR.
